# SDR DALA2022102406856

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 69,316 hours, 25,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 FOUND ROW 33-37 SEAT MOUNTED EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R POWER SUPPLY IAW B757 AMM 33-51. OPS CHECK GOOD. (9035417)
